| Model Number |
1012272-30 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a chronic totally occluded, proximal circumflex coronary artery with moderate calcification and mild tortuosity.The 2.5x30 mm trek balloon dilatation catheter (bdc) was advanced with resistance with the anatomy noted.The balloon was inflated 5 times and ruptured at 10 atmospheres (atm) for 5 seconds.A 2.5x20 mm trek bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.